# SDR C2XA08RI138

- Difficulty date: September 8, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145LR
- Aircraft serial: 145141
- Aircraft time: 22,344 hours, 16,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC MX DURING ROUTINE INSPECTION RIC MX FOUND EMERGENCY LIGHT FLOOR STRIP INOPERATIVE.  RIC MX R&R EMERGENCY LIGHT STRIP AND PERFORMED OPS CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
